# SDR DALA2021070503693

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - CRACK INDICATION ON FRAME 16 LH SIDE OPEN FASTENER HOLES 1 AND 3 ON INTERCOSTAL FITTING AT DOOR STOP FITTING 7 POSITION AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR SECTION 1 INSTRUCTIONS OF FR16 LH SIDE HOLE 1 AND 3 ON INTERCOSTAL FITTING AT DOOR STOP FITTING 7 POSITION AT FWD GALLEY AREA AS PER ER/A REV ORIG. (1863629)
